# SDR DALA2021062803487

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 43 S21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 HOLE (CRACKED FASTENER HOLE) ON FRAME 43 LOC. BTW STR21 TO STR22 (THE MINIMUM STARTING HOLE DIAMETER IS EQUAL 0.225 INCH REPAIR PRIOR TO FURTHER LIGHT (SB A320-53- 1270) AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ERA 592315-14AD REV ORIGINAL. (1853045)
